# SDR FDEA201411253886

- Difficulty date: November 25, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 75,558 hours, 14,645 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT SIDEWALL FRAME RT STATION 1681, LONGERON 12R FOUND DENTED.  FRAME REPAIRED IAW SRM 53-00-07 FIGURE 201 REPAIR 2, REPETITIVE INSPECTION REQUIRED.  INITIAL INSPECTION AT 14,500 FLIGHT CYCLES & REPETITIVE AT 9,500 FLIGHT CYCLES TO BE CARRIED OUT IAW SRM 53-00-07 TABLE 201 REPAIR 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
